# SDR ASMF201105005

- Difficulty date: May 7, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 23,903 hours, 11,973 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Dented
- Location: Horizontal Stab
- Part time: 23,903 hours, 11,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK A BIRD STRIKE WAS ON THE RT WINDSHIELD AND RT HORIZONTAL STABILIZER L/E.  MX PERSONNEL PERFORMED A BIRD STRIKE INSP IAW 05-51-18 DETECTING A DENT OF 20.0 X 6.0 INCHES, WITH 1.125 INCH BETWEEN STA 81.5 TO 101.5; IT WAS CONFIRMED THAT DENT WAS OUT OF LIMIT IAW SRM 55-10-01. THE RT HORIZONTAL STABILIZER L/E WAS REPLACED IAW MM 27-41-21, RELEASING THE ACFT TO SERVICE.
